# SDR FDEA202012033018

- Difficulty date: December 3, 2020
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 39,977 hours, 6,266 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Incident Not Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORIZONTAIL STAB TIP T/E DAMAGED BY A/C STRIKE   ALL WORK COMPLETED ON R/H HORIZONTAL STAB FAIRING.  PART INSTALLED MADE SERVICABLE BY COMPLETION OF EA G-5510-T0358408. O/K FOR SERVICE.
